Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Continuity of sample functions of biadditive processes

W. N. Hudson

Vol. 42 (1972), No. 2, 343–358
Abstract

Let {X(s,t) : 0 s,t 1} be a stochastic process which has independent increments (second differences). Necessary and sufficient conditions are established to ensure the existence of a version with the property that almost every sample function is continuous. A corollary to these results is the existence of a class of measures on Wiener-Yeh space. The conditions are analogous to the usual case of additive processes Z(t) indexed by one time parameter.

Mathematical Subject Classification 2000
Primary: 60J30
Secondary: 60G15, 60G17
Milestones
Received: 29 April 1971
Published: 1 August 1972
Authors
W. N. Hudson